# SDR 2006UALA00169

- Difficulty date: January 27, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 53,581 hours, 15,691 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD AFTER LEFT GENERATOR TRIPPED OFF.  MAINTENANCE LOG INDICATED THAT THE LEFT INTEGRATED DRIVE GENERATOR (IDG) WAS REMOVED AND REPLACED.  FURTHER TROUBLESHOOTING FOUND THAT IDG CONNECTOR D05132, PIN (2)  WIRE W5608-3501B-18 WAS SHORTED TO THE SHIELD.  REPAIRED WIRE PER BSWPM, OPERATIONAL CHECK PER AMM 24-11-00.
